Pascal and Francis Bibliographic Databases

Help

Search results

Your search

cc.\*:("001A02H01")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 30127

  • Page / 1206

Export

Selection :

  • and

An analysis of linear congruential random number generators when multiplier restrictions existTANG, Hui-Chin.European journal of operational research. 2007, Vol 182, Num 2, pp 820-828, issn 0377-2217, 9 p.Article

A new scheme for multiple-choice tests in lower-division mathematicsJOHNSON, B. R.The American mathematical monthly. 1991, Vol 98, Num 5, pp 427-429, issn 0002-9890Article

A probabilistic approach to one class of nonlinear differential equationsDYNKIN, E. B.Probability theory and related fields. 1991, Vol 89, Num 1, pp 89-115, issn 0178-8051Article

A simple proof of the weierstrass approximation theoremLINDSEY, J. H.The American mathematical monthly. 1991, Vol 98, Num 5, pp 429-430, issn 0002-9890Article

Anticipative Girsanov transformationsBUCKDAHN, R.Probability theory and related fields. 1991, Vol 89, Num 2, pp 211-238, issn 0178-8051Article

Convergence in distribution of sums of bivariate Appell polynomials with long-range dependenceTERRIN, N; TAQQU, M. S.Probability theory and related fields. 1991, Vol 90, Num 1, pp 57-81, issn 0178-8051Article

Factors for calculating prediction intervals for samples from a one-parameter exponential distributionBAIN, P. T; PATEL, J. K.Journal of quality technology. 1991, Vol 23, Num 1, pp 48-52, issn 0022-4065Article

Height distributions in data communication buffers with locking protocolsCOFFMAN, E. G; FLATTO, L; GAVER, D. P et al.Communications in statistics. Stochastic models. 1991, Vol 7, Num 2, pp 243-260, issn 0882-0287Article

Homogeneneous renewal equationKLIMOV, G. P.Applied mathematics letters. 1991, Vol 4, Num 6, pp 95-97, issn 0893-9659Article

On the maximum likelihood ratio method of deciding between the Weibull and gamma distributionsFEARN, D. H; NEBENZAHL, E.Communications in statistics. Theory and methods. 1991, Vol 20, Num 2, pp 579-593, issn 0361-0926Article

Randomly observed random walksYANNAROS, N.Communications in statistics. Stochastic models. 1991, Vol 7, Num 2, pp 219-231, issn 0882-0287Article

Reliability, recursion, and riskPAGE, L. B; PERRY, J. E.The American mathematical monthly. 1991, Vol 98, Num 10, pp 937-946, issn 0002-9890Article

Sharp square-function inequalities for conditionally symmetric martingalesGANG WANG.Transactions of the American Mathematical Society. 1991, Vol 328, Num 1, pp 393-419, issn 0002-9947Article

Sojourn times in vacation and polling systems with Bernoulli feedbackTAKINE, T; TAKAGI, H; HASEGAWA, T et al.Journal of applied probability. 1991, Vol 28, Num 2, pp 422-432, issn 0021-9002Article

Some dimension-free features of vector-valued martingalesKALLENBERG, O; SZTENCEL, R.Probability theory and related fields. 1991, Vol 88, Num 2, pp 215-247, issn 0178-8051Article

Some generalized variability orderings among life distributions with reliability applicationsBHATTACHARJEE, M. C.Journal of applied probability. 1991, Vol 28, Num 2, pp 374-383, issn 0021-9002Article

The Lifschitz singularity for the density of states on the Sierpinski gasketPIETRUSKA-PALUBA, K.Probability theory and related fields. 1991, Vol 89, Num 1, pp 1-33, issn 0178-8051Article

The Mardia-Dryden shape distribution for triangles : a stochastic calculus approachKENDALL, D. G.Journal of applied probability. 1991, Vol 28, Num 1, pp 225-230, issn 0021-9002Article

The change-of-variance function for dependent dataHÖSSJER, O.Probability theory and related fields. 1991, Vol 90, Num 4, pp 447-467, issn 0178-8051Article

The connected components of the closed support of super Brownian motionTRIBE, R.Probability theory and related fields. 1991, Vol 89, Num 1, pp 75-87, issn 0178-8051Article

The joint limiting distribution of sums and maxima of stationary sequencesANDERSON, C. W; TURKMAN, K. F.Journal of applied probability. 1991, Vol 28, Num 1, pp 33-44, issn 0021-9002Article

Convergence theorem for fuzzy martingalesPURI, M. L; RALESCU, D. A.Journal of mathematical analysis and applications. 1991, Vol 160, Num 1, pp 107-122, issn 0022-247XArticle

Order reductions of the marginals and identification of multiple ARMA modelsSTAM, A; HILLMER, S. C.SIAM journal on matrix analysis and applications. 1991, Vol 12, Num 4, pp 679-689, issn 0895-4798Article

Some mathematical considerations on two-mode searching ISENO, H.Japan journal of industrial and applied mathematics. 1991, Vol 8, Num 2, pp 325-344Article

A Monte Carlo simulation study of analyses of block designs under correlated errors modelGILL, P. S.Communications in statistics. Simulation and computation. 1990, Vol 19, Num 1, pp 175-188, issn 0361-0918Article

  • Page / 1206